# SDR HAIHEEA9242

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link Assembly
- Part number: 406012129101
- Condition: Bearing Failed
- Location: Pitch Control
- Part time: 334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETED (NON-ADJUSTABLE) BEARING STIFF AND ROUGH.  THIS BEARING ATTACHED TO THE PITCH CHANGE BELLCRANK BELOW THE TAIL ROTOR GEARBOX- REF. 407 IPC A667-15.  THIS PROBLEM COULD BE RELATED TO THE TAIL ROTOR GEARBOX BREATHER TUBE VENTING ABOVE THELOCATION OF THIS ROD ASSEMBLY WHEN INSTALLED.  THE UNSERVICEABLE BEARING WAS FOUND TO BE COVERED WITH A FILM OF OIL.
